# SDR 2008UALA05950

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 46,076 hours, 5,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3J EMERGENCY LIGHT ON AISLE ARM IS LOOSE.  LIGHT FOUND UNSECURE.  REPLACED LAMP.  CHECKS OKAY.
